How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I've been taking Mirapex Restless Leg Syndrome with much

Customer Question

I've been taking Mirapex for years for my Restless Leg Syndrome with much success. In recent months I've had breakthrough episodes in that I got jumpy legs in the middle of the day, especially if I'm tired. I just saw a new doctor this week and he suggested I try Ropinirole. This is my second night taking it (he suggested I take 1 pill to start and take a second if needed; the second pill was definitely needed last night but it made no difference. I was up all night and had jumpy legs almost constantly today. Thought I'd give it a second chance tonight but I thought I'd just go ahead and take the 2 pills. Needless to say, I'm about ready to jump out a window. The jumpiness is non-stop and I can't stand it. Their office is closed and I have no where to turn but want to know if I can take my Mirapex after having taken the Rpinirole. Any other suggestions would be most welcome. Suicide is on my mind (not seriously but I want this to end...now). Thank you so much.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. SH replied 5 months ago.

Thank you for your question.

Can you please let me know what dose of ropinirole are you on at the moment?

Do you have any other medical problems?

Are you on any medications for anything at the moment?

Please let me know.

Kindest regards

Related Medical Questions